# SDR HALA2023013100019

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 43,378 hours, 6,829 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Condition: Faulted
- Location: Apu Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-APU GEN: AMBER ON "388"HZ.  REMOVED AND REPLACED GAPCU PER AMM 24-41-34. OPS CHECK GOOD. OK FOR SVC. CONTROL UNIT, G OFF 33-2441-9-0001 09797 ON 33-2441-9-0001 08818
